# SDR USAAD96099

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 5958765503
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2398 - PHL-BOS - AFTER TAKEOFF, AT 1500 FEET, RIGHT FIRE WARNING LIGHT AND BELL CAME ON.  PULLED RIGHT ENGINE BACK TO IDLE, AND WARNING CEASED.  RETURNED TO FIELD.  FOUND 13TH STAGE CROSSOVER MANIFOLD BLOWN, AND ANTI-ICE CROSSOVER LEAKING AND EXPANSION JOINT.  REPLACED 13TH STAGE CROSSOVER, AND ANTI-ICE CROSSOVER.  (M)
